Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Diphenhydramine Hydrochloride 25mg: 400 Allergy tablets
Antihistamine: compare Benadryl

  ($0.01 per tablet) 

Sorry, this item is
no longer available.
Active ingredient: Diphenhydramine Hydrochloride 25 mg. (anti-histamine) in each tablet. The same antihistamine is the active ingredient in Benadryl.
Simply Right brand. Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or hroat, itchy watery eyes. Relieves common cold's runny nose & sneezing symptoms.
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC